- Aug 4, 2009
Hi, I've not been on here for ages, I have not SH in 5 months but I will likely need an operation on my upperarm on scars that over healed. But my real message is if you take lithium please beware about other drugs you are prescribed that react together. I took lithium for seven years until January when I nearly died, due to being put on quetiapine and lisinopril by two seperate doctors in December. I felt unwell over christmas and started being sick on the 2nd January, I saw a number of different doctors over a 3 week period and was given more medication to try to stop the sickness and severe jerking, but nothing worked. In the end I collapsed in the night and an ambulance was called, I fitted for 90 minutes until they controlled it in recuss, I continued to have 4 more fits over 2 days. I was scanned and moved in and out of recuss all night. They then told me that my lithium levels were 2.5 and that anything over 1.5 was dangerous and anything over 2 was often fatal. Thankfully I'm still here and not on lithium, it is still hard going as they stopped most of my meds and some have been changed, but I have a lot to be grateful for. So please be careful.